# SDR UPS02438837

- Difficulty date: July 15, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 80,865 hours, 20,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP STA 720 STR 44L SHEAR TIE IS CRACKED.  REMOVED DAMAGED SECTION OF SHEAR TIE, NDT VERIFIED NO CRACKS.  AFTER DAMAGE REMOVAL, FABRICATED AND INSTALLED SHEAR TIE IAW SRM 53-10-04.
